BibTeX record journals/tit/LouieMC11

download as .bib file

@article{DBLP:journals/tit/LouieMC11,
  author    = {Raymond H. Y. Louie and
               Matthew R. McKay and
               Iain B. Collings},
  title     = {Open-Loop Spatial Multiplexing and Diversity Communications in Ad
               Hoc Networks},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {57},
  number    = {1},
  pages     = {317--344},
  year      = {2011},
  url       = {https://doi.org/10.1109/TIT.2010.2090222},
  doi       = {10.1109/TIT.2010.2090222},
  timestamp = {Fri, 02 Nov 2018 09:29:40 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tit/LouieMC11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier